# SDR TWAA0009604

- Difficulty date: June 7, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON CABIN FLOORBEAM, LEFT AFT LAV STA 1338, 20 INCH LBL AND 30 IN LBL.  CORROSION REMOVED PER SPM 6-80-01 PAGE 31 TO 42, AND SRM 51-10-3 PARAGRAPH 23.  REPAIRED DAMAGED AREA PER SSRM 53-00-101 PAGE 201.
